# SDR SIMA200232908

- Difficulty date: November 24, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3495 - AFTER TAKEOFF, CREW RETURNED TO DFW BECAUSE OF STRONG ODOR STILL PRESENT AFTER BLEEDS SELECTED OFF.  PASSENGER AND CREW COMPLAINED OF HEADACHES.  MAINTENANCE PERFORMED GROUND ENGINE RUNS AND FOUND NO DEFECTS.  SUSPECT RECIRCULATION FAN THAT IS ON MEL TO BE THE SOURCE OF THE SMELL.  (M)
